Mathematics (Aug 2020)

The Approximation Property of a One-Dimensional, Time Independent Schrödinger Equation with a Hyperbolic Potential Well

  • Ginkyu Choi,
  • Soon-Mo Jung

DOI
https://doi.org/10.3390/math8081351
Journal volume & issue
Vol. 8, no. 8
p. 1351

Abstract

Read online

A type of Hyers–Ulam stability of the one-dimensional, time independent Schrödinger equation was recently investigated; the relevant system had a parabolic potential wall. As a continuation, we proved a type of Hyers–Ulam stability of the time independent Schrödinger equation under the action of a specific hyperbolic potential well. One of the advantages of this paper is that it proves a type of Hyers–Ulam stability of the Schrödinger equation under the condition that the potential function has singularities.

Keywords